Alert archive / Virginia / Severe Thunderstorm Warnings in 2021
Severe Thunderstorm Warning 450, NWS Baltimore/Washington
NWS Baltimore/Washington issued this severe thunderstorm warning at Aug 26, 2021, 2:20 PM EDT for Stafford County, Virginia. It was in force for 40 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 26, 2021, 2:20 PM EDT (18:20 UTC)
- Expired
- Aug 26, 2021, 3:00 PM EDT
- In force
- 40 min
- Issued by
- NWS Baltimore/Washington
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
County Stafford County, VA
The radar
The Sterling radar (KLWX), 69 km from the middle of the area, began a volume at 18:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 26, 2:30 PM EDT | TSTM WND DMG | 2 Sw Stafford, VA | TREES DOWN NEAR THE INTERSECTION OF US-1 JEFFERSON DAVIS HIGHWAY AND SHADY HILL LANE. |
| Aug 26, 2:40 PM EDT | TSTM WND DMG | 1 Ne Falmouth, VA | TREE DOWN ON NORTHBOUND VA-627 FORBES STREET NEAR THOMAS JEFFERSON PLACE. |
| Aug 26, 2:40 PM EDT | TSTM WND DMG | 3 Nw Leeland, VA | TREE DOWN IN THE 100 BLOCK OF PINE VIEW DRIVE. |
| Aug 26, 2:40 PM EDT | TSTM WND DMG | 4 Se Stafford, VA | TREES DOWN IN THE 2100 BLOCK OF VA-608 BROOKE ROAD, AND NEAR THE INTERSECTION OF VA-608 BROOKE ROAD AND VA-628 ESKIMO HILL ROAD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 10 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Washington/Dulle, VA (KIAD), launched 12:00Z, 6.3 hours before the alert went out and 66 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 809 J/kg
- Mixed-layer CIN
- -126 J/kg
- Mixed-layer LCL
- 1088 m above ground
- 0-6 km bulk shear
- 9 kt
- 0-1 km storm-relative helicity
- 46 m²/s²
- 0-3 km storm-relative helicity
- 59 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
458
WUUS51 KLWX 261820
SVRLWX
VAC179-261900-
/O.NEW.KLWX.SV.W.0450.210826T1820Z-210826T1900Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Baltimore MD/Washington DC
220 PM EDT Thu Aug 26 2021
The National Weather Service in Sterling Virginia has issued a
* Severe Thunderstorm Warning for...
Southeastern Stafford County in northern Virginia...
* Until 300 PM EDT.
* At 220 PM EDT, a severe thunderstorm was located over Stafford, and
is nearly stationary.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Damaging winds will cause some trees and large branches
to fall. This could injure those outdoors, as well as
damage homes and vehicles. Roadways may become blocked by
downed trees. Localized power outages are possible.
Unsecured light objects may become projectiles.
* Locations impacted include...
Stafford, Aquia Creek, Falmouth, Brooke, Stones Corner, Leeland,
White Oak, Brookfield and Spring Valley.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3836 7751 3847 7740 3843 7734 3835 7730
3834 7731 3834 7733 3832 7733 3827 7738
TIME...MOT...LOC 1820Z 042DEG 4KT 3838 7739
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
DHOF3 follow-up statements
586
WWUS51 KLWX 261833
SVSLWX
Severe Weather Statement
National Weather Service Baltimore MD/Washington DC
233 PM EDT Thu Aug 26 2021
VAC179-261900-
/O.CON.KLWX.SV.W.0450.000000T0000Z-210826T1900Z/
Stafford VA-
233 PM EDT Thu Aug 26 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 PM EDT
FOR SOUTHEASTERN STAFFORD COUNTY...
At 233 PM EDT, a severe thunderstorm was located near Stafford, and
is nearly stationary.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Damaging winds will cause some trees and large branches to
fall. This could injure those outdoors, as well as damage
homes and vehicles. Roadways may become blocked by downed
trees. Localized power outages are possible. Unsecured
light objects may become projectiles.
Locations impacted include...
Stafford, Aquia Creek, Falmouth, Brooke, Stones Corner, Leeland,
White Oak, Brookfield and Spring Valley.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3836 7751 3847 7740 3843 7734 3835 7730
3834 7731 3834 7733 3832 7733 3827 7738
TIME...MOT...LOC 1833Z 042DEG 4KT 3837 7740
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
DHOF790
WWUS51 KLWX 261847
SVSLWX
Severe Weather Statement
National Weather Service Baltimore MD/Washington DC
247 PM EDT Thu Aug 26 2021
VAC179-261900-
/O.CON.KLWX.SV.W.0450.000000T0000Z-210826T1900Z/
Stafford VA-
247 PM EDT Thu Aug 26 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 PM EDT
FOR SOUTHEASTERN STAFFORD COUNTY...
At 247 PM EDT, a severe thunderstorm was located near Stafford, and
is nearly stationary.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Damaging winds will cause some trees and large branches to
fall. This could injure those outdoors, as well as damage
homes and vehicles. Roadways may become blocked by downed
trees. Localized power outages are possible. Unsecured
light objects may become projectiles.
Locations impacted include...
Aquia Creek, Falmouth, Brooke, Stones Corner, Leeland, White Oak,
Brookfield and Spring Valley.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3834 7749 3842 7739 3843 7734 3835 7730
3834 7731 3834 7733 3832 7733 3827 7738
TIME...MOT...LOC 1847Z 042DEG 4KT 3836 7741
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
DHOF076
WWUS51 KLWX 261856
SVSLWX
Severe Weather Statement
National Weather Service Baltimore MD/Washington DC
256 PM EDT Thu Aug 26 2021
VAC179-261905-
/O.EXP.KLWX.SV.W.0450.000000T0000Z-210826T1900Z/
Stafford VA-
256 PM EDT Thu Aug 26 2021
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN STAFFORD COUNTY
WILL EXPIRE AT 300 PM EDT...
The storm which prompted the warning has weakened below severe
limits. Therefore, the warning will be allowed to expire. However
heavy rain is still possible with this thunderstorm, and a Flood
Warning is in effect.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Sterling Virginia.
LAT...LON 3834 7749 3842 7739 3843 7734 3835 7730
3834 7731 3834 7733 3832 7733 3827 7738
TIME...MOT...LOC 1855Z 042DEG 4KT 3835 7742
$$
DHOFWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Baltimore/Washington wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 26, 10:18 AM EDT, 4 hours 2 minutes earlier.
Area forecast discussion, Aug 26, 10:18 AM EDT, 4 hours 2 minutes before
Area Forecast Discussion National Weather Service Baltimore MD/Washington DC 1018 AM EDT Thu Aug 26 2021 .SYNOPSIS... High pressure will remain situated near our region through the end of the week. A front will drop down into the region from the Great Lakes late Friday into Saturday and stall nearby through early next week. Another front may impact our region midway through next week. && .NEAR TERM /THROUGH TONIGHT/... Previous Discussion.... Upper-level and surface high pressure will remain over the Atlantic through tonight, and a southerly flow around this system will usher in more hot and humid conditions this afternoon, and it will remain warm and humid tonight. There is some weak shortwave energy aloft, which can be seen on the water vapor imagery, and with a light surface flow, there will be terrain circulation along with a surface trough between the Appalachians and the Blue Ridge. Low-level moisture continues to be prevalent with dewpoints well into the 60s and 70s. The increased dewpoints along with weak shortwave energy will cause moderate instability, with 1500-2500 J/KG of MLCAPE most likely. The surface trough and terrain circulation will combine with the increased instability for scattered to numerous showers and thunderstorms this afternoon and evening. Convection is most likely to develop between the Appalachians and Blue Ridge Mountains this afternoon. Convection may propagate east of the Blue Ridge toward the metro areas late this afternoon and evening. Also for the metro areas, an isolated t-storm is also this afternoon ahead of activity approaching from the west due to boundaries associated from the nearby Bay and Potomac River. Shear and mid-level lapse rates will remain weak, but there will be enough instability alone for a few strong to perhaps severe storms (damaging wind gusts being the primary threat). Also, with slow storm motion, a localized flood threat is possible as well, especially near and west of the Blue Ridge where convection will be more widespread, and any storm could remain nearly stationary over the terrain/convective boundaries before a cold pool eventually takes over. Heat indices will most likely top off in the upper 90s to lower 100s (hottest values near and east of Interstate 95). Confidence is too low for any heat headlines at this time. Convection should dissipate overnight with the loss of daytime heating, but it will remain warm and humid. Patchy fog is also expected, and some fog may be locally dense especially in areas that receive rainfall this afternoon and evening. && .SHORT TERM /FRIDAY THROUGH SATURDAY NIGHT/... Upper-level high pressure will remain nearby for Friday, bringing more hot and humid conditions with max temps into the 90s for many locations and heat indices most likely in the upper 90s to lower 100s (hottest values around and east of Interstate 95). A weak cold front will approach from the north, but it should stay to the north for Friday. However, a pressure trough will be present while more shortwave energy passes nearby to the north. Therefore, more popup showers and thunderstorms are possible. Some may be strong to severe due to moderate instability, despite weak shear and mid-level lapse rates. The best chance for storms appear that it will be near and north of Interstate 66 and US 50, where heights will be a bit lower closer to the shortwave energy. However, with a light flow and terrain circulation, bay and river breezes as well as mountains may trigger a few storms farther south as well. The shortwave will likely pass by to the north Friday night into early Saturday. There is some disagreement among guidance as to how strong this shortwave will be along with its exact track. If it is stronger and farther south, then it may have a reflection down to the low-levels or even surface, which means that low-level forcing may tap into the warm and humid air bringing a better chance for showers and thunderstorms Friday night, despite loss of daytime heating. If this scenario plays out, heavy rain could be an issue. However, if the shortwave is weaker, then precipitation will dissipate overnight with the loss of daytime heating. Current forecast leans a little closer to the second scenario, but this will have to be monitored closely. The shortwave will slowly slide to the east Saturday, but a weak cold front will likely move into the area from the north and east. The boundary will separate marine air from the hot and humid airmass that has been in place. With a wind shift over the area, this will enhance the chances for showers and thunderstorms. Some storms may be strong to perhaps severe, especially along and southwest of the boundary, and some storms may produce heavy rainfall anywhere. Convection should dissipate Saturday night in coverage, but low clouds and areas of fog are possible. && .LONG TERM /SUNDAY THROUGH WEDNESDAY/... The upper ridge will begin to break down Sunday into next week, with subtle height falls occurring during this time period. Given the continued head and humidity across the region, thunderstorms will again be possible each afternoon. This will be more of the typical afternoon pop-up activity, primarily focused on the terrain circulations west of the Blue Ridge and the Bay/river breezes to the east. Isolated severe storms and instances of flooding are possible across the region during this time. The forecast for the middle of the week next week is a bit more uncertain at this time. The National Hurricane Center is monitoring a tropical disturbance in the Caribbean right now, which may impact the Gulf Coast this weekend. This system will then come in our general direction by mid-week. So, will have to monitor any tropical development in the coming days and see how guidance trends in regards to any potential impacts for our region. For now though, far too many questions in the forecast to say anything for certain. For now, keeping chance POPs in Tue/Wed. Monitor hurricanes.gov for updates on the tropical weather outlook in the coming days. && .AVIATION /14Z THURSDAY THROUGH MONDAY/... Previous Discussion.... Scattered thunderstorms are expected this afternoon and evening. The best chance for a storm will be across KMRB and KCHO, but storms are possible across the rest of the terminals as well. Gusty winds may accompany any storm. For Friday and Saturday, thunderstorms are possible each day, especially during the afternoon and evening hours (although convection may persist Friday night for some of the terminals). Patchy fog is expected Friday night into Saturday, and low clouds/fog may be more widespread Saturday night. Generally expecting light and variable surface flow Sunday into Monday outside of any thunderstorms. Expecting VFR conditions during this period, again outside of thunderstorms. Could also see early morning fog each morning, which will be most likely in areas that see rain the prior day. && .MARINE... Previous Discussion... High pressure over the Atlantic will cause a light southerly or onshore flow through Friday night. A boundary will move into the area from the north and east Saturday and it will stall out nearby. As of now, it appears that the gradient should be light, keeping winds below SCA levels for most of the time. Showers and thunderstorms are possible each day through Saturday night. The best chance for thunderstorms will be in the afternoon/evening hours each day, and gusty winds may accompany any storm that develops. For Friday night, showers and thunderstorms may hang around into the overnight hours, but confidence is low at this time. Generally light (and variable) flow is expected outside of showers and thunderstorms Sunday into Monday, so no SCAs expected during this period, but could see an SMW or two being necessary for any thunderstorms that may develop over the waters. && .TIDES/COASTAL FLOODING... Tide levels are forecast to remain slightly elevated over the next several days. Although flooding is not explicitly forecast, caution (or near minor) stages are possible at more vulnerable tidal locations such as DC SW Waterfront and Annapolis through the end of the week. && .LWX WATCHES/WARNINGS/ADVISORIES... DC...None. MD...None. VA...None. WV...None. MARINE...None. && SYNOPSIS...BJL NEAR TERM...BJL/KLW SHORT TERM...BJL LONG TERM...CJL AVIATION...KLW/CJL MARINE...KLW/CJL TIDES/COASTAL FLOODING...BJL
Hazardous weather outlook, Aug 26, 5:18 AM EDT, 9 hours 2 minutes before
Hazardous Weather Outlook National Weather Service Baltimore MD/Washington DC 518 AM EDT Thu Aug 26 2021 ANZ530>543-DCZ001-MDZ008-011-013-014-016>018-504-506-508- VAZ052>057-271000- Chesapeake Bay north of Pooles Island MD- Chesapeake Bay from Pooles Island to Sandy Point MD- Chesapeake Bay from Sandy Point to North Beach MD- Chesapeake Bay from North Beach to Drum Point MD- Chesapeake Bay from Drum Point MD to Smith Point VA- Tidal Potomac from Key Bridge to Indian Head MD- Tidal Potomac from Indian Head to Cobb Island MD- Tidal Potomac from Cobb Island MD to Smith Point VA- Patapsco River including Baltimore Harbor- Chester River to Queenstown MD-Eastern Bay- Choptank River to Cambridge MD and the Little Choptank River- Patuxent River to Broomes Island MD- Tangier Sound and the inland waters surrounding Bloodsworth Island-District of Columbia-Cecil-Southern Baltimore- Prince Georges-Anne Arundel-Charles-St. Marys-Calvert- Central and Southeast Montgomery-Central and Southeast Howard- Southeast Harford-Prince William/Manassas/Manassas Park-Fairfax- Arlington/Falls Church/Alexandria-Stafford-Spotsylvania- King George- 518 AM EDT Thu Aug 26 2021 This Hazardous Weather Outlook is for the Maryland portion of the Chesapeake Bay, Tidal Potomac River, and I-95 corridor through central Maryland, northern Virginia, and District of Columbia. .DAY ONE...Today and Tonight A severe thunderstorm capable of producing damaging wind gusts is possible this afternoon and evening. .DAYS TWO THROUGH SEVEN...Friday through Wednesday Isolated severe thunderstorms or instances of flash flooding are possible during the afternoon and evening hours each day. Heat indices up to 105 degrees are possible Thursday afternoon. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed, especially later this week. MDZ003>006-503-505-507-VAZ025>031-036>040-050-051-501-502-505>508- WVZ050>053-055-271000- Washington-Frederick MD-Carroll-Northern Baltimore- Northwest Montgomery-Northwest Howard-Northwest Harford-Augusta- Rockingham-Shenandoah-Frederick VA-Page-Warren-Clarke-Nelson- Albemarle-Greene-Madison-Rappahannock-Orange-Culpeper- Northern Fauquier-Southern Fauquier-Western Loudoun- Eastern Loudoun-Northern Virginia Blue Ridge- Central Virginia Blue Ridge-Hampshire-Morgan-Berkeley-Jefferson- Hardy- 518 AM EDT Thu Aug 26 2021 This Hazardous Weather Outlook is for portions of eastern West Virginia, northern and central Virginia, and central and western Maryland. .DAY ONE...Today and Tonight A few severe storms capable of producing damaging wind gusts are possible this afternoon and evening. Isolated instances of flash flooding are possible as well. .DAYS TWO THROUGH SEVEN...Friday through Wednesday Isolated severe thunderstorms or instances of flash flooding are possible during the afternoon and evening hours each day. Heat indices may approach 100 degrees Thursday afternoon. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed, especially later this week. MDZ001-501-502-VAZ503-504-WVZ501>506-271000- Garrett-Extreme Western Allegany-Central and Eastern Allegany- Western Highland-Eastern Highland-Western Grant-Eastern Grant- Western Mineral-Eastern Mineral-Western Pendleton- Eastern Pendleton- 518 AM EDT Thu Aug 26 2021 This Hazardous Weather Outlook is for the Allegheny Front counties in western Maryland, eastern West Virginia, and Highland County Virginia. .DAY ONE...Today and Tonight A few severe storms capable of producing damaging wind gusts are possible this afternoon and evening. Isolated instances of flash flooding are possible as well. .DAYS TWO THROUGH SEVEN...Friday through Wednesday Isolated severe thunderstorms or instances of flash flooding are possible during the afternoon and evening hours each day. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed, especially later this week.
In the hours before
Local storm report, Aug 26, 1:41 PM EDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
141 PM EDT THU AUG 26 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0135 PM MARINE TSTM WIND QUANTICO MARINE CORP 38.51N 77.30W
08/26/2021 E39 MPH PRINCE WILLIAM VA AWOS
&&
EVENT NUMBER LWX2105606
DHLocal storm report, Aug 26, 2:13 PM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
213 PM EDT THU AUG 26 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0148 PM TSTM WND DMG 3 ENE GARRISONVILLE 38.51N 77.37W
08/26/2021 STAFFORD VA DEPT OF HIGHWAYS
TREE DOWN ON NORTHBOUND US-1 JEFFERSON DAVIS HIGHWAY
NEAR VA-637 TELEGRAPH ROAD.
&&
EVENT NUMBER LWX2105607
DHLocal storm report, Aug 26, 2:15 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
215 PM EDT THU AUG 26 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0143 PM TSTM WND DMG 1 WSW TRIANGLE 38.54N 77.34W
08/26/2021 PRINCE WILLIAM VA EMERGENCY MNGR
TREE DOWN ON ROUTE 1 NEAR THE INTERSECTION WITH JOPLIN
ROAD
&&
EVENT NUMBER LWX2105608
ADMLocal storm report, Aug 26, 2:17 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
217 PM EDT THU AUG 26 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0150 PM TSTM WND DMG 1 W WIDEWATER 38.46N 77.34W
08/26/2021 STAFFORD VA 911 CALL CENTER
TREE DOWN ON POWER LINES IN THE 100 BLOCK OF VA-635
DECATUR ROAD.
&&
EVENT NUMBER LWX2105609
DHThe office that day
Everything else NWS Baltimore/Washington issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 26, 1:15 PM EDT | Special Marine Warning | LWX | 60 min | |
| Aug 26, 1:25 PM EDT | Severe Thunderstorm Warning | LWX | Prince William, Stafford | 50 min |
| Aug 26, 2:43 PM EDT | Areal Flood Warning | LWX | Stafford | 3 hr |
| Aug 26, 3:31 PM EDT | Severe Thunderstorm Warning | LWX | Arlington, Fairfax, City of Alexandria | 44 min |
| Aug 26, 3:32 PM EDT | Special Marine Warning | LWX | 58 min | |
| Aug 26, 3:45 PM EDT | Areal Flood Warning | LWX | Arlington | 3 hr |
| Aug 26, 4:02 PM EDT | Severe Thunderstorm Warning | LWX | Rockingham, Shenandoah | 31 min |
| Aug 26, 4:03 PM EDT | Severe Thunderstorm Warning | LWX | Arlington, Fairfax | 42 min |
| Aug 26, 6:42 PM EDT | Severe Thunderstorm Warning | LWX | Augusta, Rockingham | 48 min |
| Aug 26, 7:08 PM EDT | Flash Flood Warning | LWX | Augusta, Rockingham | 118 min |
| Aug 26, 7:58 PM EDT | Flash Flood Warning | LWX | Rockingham | 69 min |
Nearby
Severe Thunderstorm Warnings in Virginia, 2021Every severe thunderstorm warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.